Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Tight and taut embeddings and projective transformation


Author: C.-S. Chen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1066-1068
MSC (1970): Primary 53A05, 53A20, 53C99
DOI: https://doi.org/10.1090/S0002-9904-1977-14387-5
MathSciNet review: 0442857
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. F. Banchoff, The spherical two-piece property and tight surfaces in spheres, J. Differential Geometry 4 (1970), 193-205. MR 42 #3720. MR 268823
  • 2. C.-S. Chen, On tight isometric immersion of codimension two, Amer. J. Math. 94 (1972), 974-990. MR 51 #11364. MR 375168
  • 3. C.-S. Chen, More on tight isometric immersion of codimension two, Proc. Amer. Math. Soc. 40 (1973), 545-553. MR 51 #11365. MR 375169
  • 4. S. S. Chern and R. K. Lashof, On the total curvature of immersed manifolds, Amer. J. Math. 79 (1957), 306-318. MR 18, 927. MR 84811
  • 5. N. H. Kuiper, On convex maps, Nieuw Arch. Wisk. 10 (1962), 147-164. MR 26 #3076. MR 145545
  • 6. N. H. Kuiper, Immersions with minimal absolute total curvature, Invent. Math. 10 (1970) 209-238. MR 267597
  • 7. N. H. Kuiper, Tight topological embeddings of the Moebius band, J. Differential Geometry 6 (1972), 271-283. MR 47 #2609. MR 314057

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53A05, 53A20, 53C99

Retrieve articles in all journals with MSC (1970): 53A05, 53A20, 53C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14387-5

American Mathematical Society